# SDR UALA2013012500475

- Difficulty date: January 25, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 50,522 hours, 20,066 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT AT FRAME 23 BELOW STR 22L.  REMOVED DAMAGE AND INSTALLED DOUBLER REPAIR PER SRM 53- 11-11 FIG 210.
